# SDR DALA2023022801500

- Difficulty date: February 23, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N118DY
- Make and model: Airbus A321-211
- Aircraft serial: 10140
- Aircraft time: 5,693 hours, 2,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EXIT DOOR R3 DISARMING DOOR DAMPNER BECAME DEPLETED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 008-0001:5222-0102/001 00003 REMOVED AND REPLACED R3 DOOR DAMPER, REF A321 AMM 52-22- 14. (LP# 2641525)
